# SDR SIMA2019020126001

- Difficulty date: January 26, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 33,350 hours, 29,418 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: C141236
- Part serial: 05033318
- Condition: Failed
- Location: Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PACK 1 VLV CLSD IN  LIGHT.  TEMPERATURE IN CABIN TOO LOW IN FLIGHT.  AT THE GATE WHILE OPERATING PACK 1&2 VIA APU BLEED, PACK 1 NUMEROUS TIMES STOPPED SUPPLYING AIR AND TURNED OFF. TIRED TEMP CONTROLLERS IN AUTO AND MANUAL MODE WITH SAME RESULTS. NO EICAS MESSAGES PRESENTED-C/A-PERFORMED PACK #1 OPC IAW EMB 140 AMM 21-51-00 OPC GOOD. NO DEFECTS NOTED AT THIS TIME. CND MSG. REMOVED AND REPLACED  DUAL TEMP CONTROL VALVE ON PACK #2 IAW EMB 140 AMM 21-60-01. PERFORMED PACK #2 OPC IAW EMB 140 AMM 21-51-00 OPC GOOD. NO DEFECTS NOTED AT THIS TIME. DEFERRED PER MEL 21-30. FOUND JOINT BETWEEN THE CONDENSER/MIXER AND WATER COLLECTOR TORN AND LEAKING ON LH PACK. REMOVED AND REPLACED  JOINT ON LH PACK BETWEEN CONDENSER/MIXER AND WATER COLLECTOR AS PER EMB-140 AMM 21-51-03, OPS CHECK AND LEAK CHECK GOOD IAW EMB-140 AMM 21-51-00. MEL ITEM RESTORED.
